| Model Number |
02.09.0414H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
10/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to issues with range of motion and the cause is unknown.About 2 years and 6 months after the primary surgery, the surgeon determined a poly revision was required for flexion contracture of the knee.The surgeon revised the insert from 14mm to 12mm.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 october 2025 lot 2108842: (b)(4) items manufactured and released on 27-sep-2021.Expiration date: 06-sep-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.